Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Geometry of the ${\rm SL}(3,\mathbb C)$–character variety of torus knots

Vicente Muñoz and Joan Porti

Algebraic & Geometric Topology 16 (2016) 397–426
Abstract

Let G be the fundamental group of the complement of the torus knot of type (m,n). It has a presentation G = x,yxm = yn. We find a geometric description of the character variety X(G) of characters of representations of G into SL(3, ), GL(3, ) and PGL(3, ).

Keywords
torus knot, characters, representations
Mathematical Subject Classification 2010
Primary: 14D20
Secondary: 57M25, 57M27
References
Publication
Received: 29 September 2014
Revised: 7 June 2015
Accepted: 12 June 2015
Published: 23 February 2016
Authors
Vicente Muñoz
Facultad de Matemáticas
Universidad Complutense de Madrid
Plaza de Ciencias 3
28040 Madrid
Spain
Instituto de Ciencias Matemáticas (CSIC-UAM-UC3M-UCM)
C/ Nicolás Cabrera 15
28049 Madrid
Spain
http://www.mat.ucm.es/~vmunozve/
Joan Porti
Departament de Matemàtiques
Universitat Autònoma de Barcelona
Cerdanyola del Valles
08193 Barcelona
Spain
http://mat.uab.es/~porti/